MathSciNet Relay Station
MathSciNet bibliographic data
MR902292 58D05 (22E65 58B20)
Kirillov, A. A. Kähler structure on the $K$-orbits of a group of diffeomorphisms of the circle. (Russian) Funktsional. Anal. i Prilozhen. 21 (1987), no. 2, 42–45.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement